# SDR UIEA201812312962

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,585 hours, 23,177 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP( TRANSFER TO MDDR # 105254 IAW DDG 49-11-01A CAT C   LP 1047299 M8 APU BITE OPS CHECK GOOD  IAW AMM 49-61-05 AND 49-11-00 THIS CLEARED MDDR 105254 PLACARD REMOVED  )
